# SDR V0XD20200511003

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 31,673 hours, 28,577 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569382610
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON SHIMMY DAMPENER ATTACHMENT FITTING ASSEMBLY GOUGED. SEE AVMAX W/O: 80859 W/C: 6021 FOR REPAIR.
